# SDR ASAA2023092445272

- Difficulty date: September 24, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 59,062 hours, 17,560 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VNAV LIGHTS ON MCP INOP, BUTTON WORKS. GROUNDED - YES. OPS CHECK GOOD REF B737-800 AMM TASK 33-18-00-710-802. NO DEFECTS NOTED AT THIS TIME.
